# SDR DALA2020021301107

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR CHANNEL AND STRAP FRAME STA 1344 BTW LONGS 28RH TO 28LH AT AFT CARGO COMPARTMENT MRB 53-302-07 (CCT) NRC 00301. CORROSION LEVEL 2 PREVIOUS REPAIR CHANNEL AND STRAP FRAME STA 1344 BTW LONGS 28RH TO 28LH AT AFT CARGO COMPARTMENT WAS REPLACED PER MD 90 SRM VOL. II 51-30-05 AND VOL. II 53-10-02 PAR 4 FIG. 2 (1487253)
